English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometric characterization of Lyapunov exponents for Riemann surface laminations

MPS-Authors
/persons/resource/persons235891

Nguyên,  Viêt-Anh
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1503.05231.pdf
(Preprint), 401KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Nguyên, V.-A. (2020). Geometric characterization of Lyapunov exponents for Riemann surface laminations. The Journal of Geometric Analysis, 30(3), 2442-2478. doi:10.1007/s12220-017-9919-8.


Cite as: http://hdl.handle.net/21.11116/0000-0006-DF18-5
Abstract
There is no abstract available